# SDR DALA2015041002736

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,680 hours, 21,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 902-984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON WING BOX, STA 984, X=54, 902 X=-44 TO 54, 933, X=45 AND 952, X=55.  CORROSION WAS REMOVED.  REPAIRED IAW ERA 533317-14, REV O.  LP 1896303.
